# SDR MK1Y20171129001

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 96,974 hours, 15,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE STA 1241 TO 1285 AND BETWEEN STR 33L TO 34L.
